# SDR AALA2019061209017

- Difficulty date: June 8, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 60,732 hours, 22,780 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach Bolt
- Condition: Corroded
- Location: Rt Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION RIGHT WING LEADING EDGE SLAT TRACK #8 LOWER AFT ATTACHMENT BOLT. REPLACED BOLT PER AMM 27-84-65-400-002.
